Alert archive / Iowa / Special Weather Statements in 2020
Special Weather Statement, NWS Quad Cities, IA
NWS Quad Cities, IA issued this special weather statement at Mar 28, 2020, 11:21 AM CDT for Washington County, Iowa. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2020, 11:21 AM CDT (16:21 UTC)
- Expired
- Mar 28, 2020, 11:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Quad Cities, IA
County Washington County, IA
The radar
The Quad Cities radar (KDVN), 79 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 11:34 AM CDT | HAIL 0.25 | Morse, IA | COCORAHS STATION IA-JH-21 IOWA CITY 8.0 NE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 4.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -128 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
865 WWUS83 KDVN 281621 SPSDVN Special Weather Statement National Weather Service Quad Cities IA/IL 1121 AM CDT Sat Mar 28 2020 IAC031-103-115-139-183-281645- Louisa-Cedar-Johnson-Washington-Muscatine- 1121 AM CDT Sat Mar 28 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOUISA... SOUTHWESTERN CEDAR...EASTERN JOHNSON...NORTHEASTERN WASHINGTON AND NORTHWESTERN MUSCATINE COUNTIES UNTIL 1145 AM CDT... At 1120 AM CDT, a strong thunderstorm was located near Richmond, or near Washington, moving quickly northeast at 55 mph. Penny size hail is possible with this storm. Locations impacted include... Iowa City, Washington, West Branch, West Liberty, Kalona, Lone Tree, University Heights, Riverside, Hills, Rochester, Richmond, Buchanan, Newport, Cedar Valley, Muscatine County Fairgrounds, Washington Airport, Johnson County Fairgrounds, Sutliff, Haskins and Springdale. This includes Interstate 80 in Iowa between mile markers 245 and 265. If outdoors, consider seeking shelter inside a building. LAT...LON 4125 9163 4136 9182 4186 9138 4169 9109 TIME...MOT...LOC 1620Z 218DEG 50KT 4138 9166 $$ 12
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Mar 28, 10:13 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 28, 10:13 AM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1013 AM CDT Sat Mar 28 2020 .UPDATE... Issued at 1011 AM CDT Sat Mar 28 2020 Dense fog is expanding over portions of eastern Iowa into northwest Illinois at mid morning along and north of a lead warm front that was setting up roughly along the I-80 corridor. This fog should shift northward through late morning with visibilities improving also with the onset of elevated convection that is expanding in coverage across southern Iowa into west central Illinois. These storms, associated with the onset of upper level diffluence well in advance of stacked low over Kansas, will need to be monitored for small hail. The storms were moving northeast roughly 50 mph, which should limit the risk for heavy rainfall. The forecast has been updated to expand dense fog through midday and for current coverage and timing trends of the thunderstorms this morning. && .SYNOPSIS... Issued at 330 AM CDT Sat Mar 28 2020 As of 3 AM, scattered showers and thunderstorms were ongoing across parts of eastern Iowa and northwest Illinois, well to the north of a surface warm front across north-central Missouri. The initial convective development overnight focused along an 850mb confluent zone that bisected the central CWA, including the Quad Cities metro area. This convection became anchored along a Quad Cities to Prophetstown, IL line. Anomalously high PWATs (1.4"), and mean layer flow parallel to the elevated boundary, led to localized flash flooding from a quick 2 to 4 inches of rain. The training convective setup has finally let up and flash flood waters should continue to recede. New elevated convection has developed across the western and northern CWA over the last 1-2 hours. The main concern into early this morning is for a few severe storms capable of producing large hail and torrential rainfall. Overall coverage with this activity should remain isolated to scattered. && .SHORT TERM...(Today and Tonight) ISSUED AT 330 AM CDT Sat Mar 28 2020 Today Key Messages: There is a Moderate risk for severe thunderstorms in the southeast half of the forecast area for this afternoon and evening. An Enhanced risk extends further to the west. All types of severe weather are possible including damaging winds, large hail, and tornadoes. There is potential for a few strong tornadoes strength. The most likely timing for severe weather today is between early afternoon and 8 PM. However, a few isolated severe storms are possible this morning, when the primary threat is large hail. Supercells that form during the afternoon and evening will pose a damaging wind and tornado threat, in addition to large hail. Due to a very strong mid-level jet (90+ kts), storms will be moving extremely fast today, potentially between 55 to 65 mph. These incredibly fast speeds will greatly reduce the time to shelter prior to storms arriving. Therefore, it is very important to act quickly if warnings are issued for your area. People may also be caught off guard because this is an early season event. The most uncertainty is on the coverage of storms. Best case scenario there are only a few supercells, but the worst case as shown by some CAM solutions have 4 or more long track supercells. The point here is that not every location is going to get severe weather. If it occurs, it will be in narrow swaths. Discussion A strong upper-level trough and closed 500mb low are forecast to track from eastern Nebraska through western and northern Iowa today. A 150kt upper jet flanked to the southeast of the trough will aid a deepening of the attendant surface low to around 990mb in north-central Iowa. This dynamic system will pull a warm front northward into eastern Iowa and northwest Illinois this afternoon and evening. North of the front temps will remain in the 40s, but in the warm sector temps will quickly jump into the mid to upper 60s, possibly near 70 F depending on amount of solar insolation. The positioning of the surface low and strength of the warm front will align the surface pressure field in a way that promotes backing of the low-level flow within the warm sector. Strong directional and speed shear in the boundary layer and aloft will favor supercells as the dominant storm mode. Progged kinematic and moisture fields are very impressive with deep layer shear of 60+ kts, 0-1 km bulk shear in excess of 30 kts, 300+ m2/s2 of 0-1 storm-relative helicity per the HREF, and low LCLs. However, the amount of surface-based instability is somewhat in question. On the low side, SBCAPE may only reach 500-1500 J/kg. If a period of clearing develops, in the warm sector then SBCAPE could jump to 2000+ J/kg. Lower instability may affect the storm mode and result in an overly sheared environment that would act to rip apart newly formed updrafts, thereby lowering the overall severe risk. Conversely, a little more instability would provide a better CAPE/shear balance and increase the risk for long track supercells and the potential for a few strong tornadoes. Behind the cold front this evening and tonight, gradient winds will pick up substantially from the WSW with gusts likely over 40 mph at times. .LONG TERM...(Sunday through Friday) ISSUED AT 330 AM CDT Sat Mar 28 2020 Potential for very windy conditions on Sunday. Sunday and Sunday night Assessment...high confidence on very windy conditions Sunday The strong storm system will depart the area on Sunday. Wrap around clouds will keep temperatures close to normal. Lingering light rain will be seen north of a Belle Plaine, IA to Kewanee, IL line that slowly ends during the day. Dry conditions will be seen Sunday night. The bigger concern will be the winds. Deep mixing of the atmosphere and a tight pressure gradient will result in very windy conditions through mid-day Sunday with winds slowly decreasing during the mid to late afternoon hours. Headlines for the wind will likely be needed Sunday and the very windy conditions may begin well before sunrise Sunday. Monday Assessment...high confidence Quiet and dry conditions will be seen across the area as high pressure quickly moves through the Midwest ahead of the next storm system. Temperatures will average warmer than normal. Monday night on... Monday night into Tuesday night Assessment...medium confidence The global models bring the next system through the area with the most likely time frame for rain being Tuesday. This system will not have as much moisture available to it so overall rainfall amounts will be much lighter. The model consensus has slight chance to chance pops Monday night through Tuesday night. Wednesday through Thursday Assessment...low confidence The global models bring two weak upper level disturbances through the area. Moisture is quite limited so there are questions regarding rainfall potential given the weak forcing with each disturbance. The current model consensus has slight chance pops Wednesday with more dry conditions than rain chances for Wednesday night and Thursday. Thursday night and Friday Assessment...high confidence The global models show high pressure building into the Midwest resulting in dry conditions with temperatures close to normal. && .AVIATION...(For the 12Z TAFS through 12Z Sunday Morning) ISSUED AT 647 AM CDT Sat Mar 28 2020 Conditions range from LIFR to IFR across eastern Iowa and northern Illinois as elevated convection exits the area ahead of a strong storm system. Conditions will remain LIFR/IFR through 18z/28 as another round of elevated storms develops across northern Missouri and races northeast into Wisconsin. After 18z/28 strong to severe thunderstorms are expected. IFR/MVFR conditions are expected except around thunderstorms. After 00z/29 conditions will improve to MVFR/VFR as strong winds develop across the area. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...Sheets SYNOPSIS...Uttech SHORT TERM...Uttech LONG TERM...08 AVIATION...08
Hazardous weather outlook, Mar 28, 4:40 AM CDT, 6 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 440 AM CDT Sat Mar 28 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-290945- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 440 AM CDT Sat Mar 28 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT There is a slight risk for severe thunderstorms through this morning with large hail the primary threat. The Storm Prediction Center has a moderate risk for severe storms this afternoon and evening along and to the southeast of a line from Milledgeville, Illinois to the Quad Cities to Keokuk, Iowa. An enhanced risk extends further to the north and west. Damaging winds, large hail, and tornadoes are all possible with supercell storms. The most likely timing for scattered storms with this second round, along and ahead of a cold front, is from the mid afternoon through about 8 PM. The storms may be moving near 60 mph, so there will be less time to react before they arrive. Strong southwesterly winds may gust up to 45 mph late this afternoon and evening behind the cold front. The windy conditions will promote an elevated grassland fire danger through the evening. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. Additional widespread rainfall through tonight could lead to renewed rises on area rivers, including the Mississippi River, and possibly higher crest levels into early next week. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY West to northwest sustained winds of 25 to 35 mph with gusts up to 50 mph are expected on Sunday. Fire weather conditions will remain elevated into Sunday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Uttech
In the hours before
Special weather statement, Mar 28, 8:23 AM CDT, 2 hours 58 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 823 AM CDT Sat Mar 28 2020 IAZ076>078-087>089-098-099-ILZ025-026-034-035-MOZ009-010-281500- Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines-Van Buren- Lee-Henderson-Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 823 AM CDT Sat Mar 28 2020 ...Areas of Dense Fog This Morning... Light winds and increasing low-level moisture have led to areas of fog across southeast Iowa, west central Illinois, and northeast Missouri. The fog may become locally dense at times with visibilities down to a quarter mile. If you have to travel this morning, slow down, use your low beams, and exercise extra caution. Visibilities will begin to improve through 10 AM. GROSS
Local storm report, Mar 28, 8:51 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
851 AM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HEAVY RAIN 1 W BETTENDORF 41.56N 90.49W
03/28/2020 M2.85 INCH SCOTT IA TRAINED SPOTTER
OVERNIGHT STORM TOTAL. 1.19 INCH OF THE
TOTAL FELL SINCE MIDNIGHT.
&&
12Local storm report, Mar 28, 8:52 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
852 AM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 3 E STERLING 41.80N 89.64W
03/28/2020 M2.29 INCH WHITESIDE IL TRAINED SPOTTER
OVERNIGHT RAINFALL TOTAL.
&&
12Special weather statement, Mar 28, 10:02 AM CDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 1002 AM CDT Sat Mar 28 2020 IAZ051>053-063>068-076>078-ILZ009-015-016-024-281715- Benton-Linn-Jones-Iowa-Johnson-Cedar-Clinton-Muscatine-Scott- Keokuk-Washington-Louisa-Whiteside-Rock Island-Henry IL-Mercer- Including the cities of Vinton, Cedar Rapids, Anamosa, Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Sterling, Moline, Rock Island, Geneseo, and Aledo 1002 AM CDT Sat Mar 28 2020 ...Areas of Dense Fog This Morning... Dense fog will affect portions of eastern Iowa and far northwest Illinois through late morning. Visibilities will be less than one quarter mile at times. If you have to travel this morning, slow down, use your low beams, and exercise extra caution. Visibilities will begin to improve around midday. Sheets
Local storm report, Mar 28, 11:12 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1112 AM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLASH FLOOD DAVENPORT 41.56N 90.60W
03/27/2020 SCOTT IA NEWSPAPER
RIVER DRIVE IN FRONT OF THE QUAD CITY TIMES
FLOODED. THREE CARS STRANDED WITH WATER
ALMOST UP TO THE WINDOWS.
1145 PM FLASH FLOOD MOLINE 41.49N 90.49W
03/27/2020 ROCK ISLAND IL TRAINED SPOTTER
INTERSECTION OF 12TH STREET AND 19TH AVENUE
CLOSED DUE TO FLOODING. 2 CARS STRANDED.
1210 AM FLASH FLOOD PROPHETSTOWN 41.67N 89.93W
03/28/2020 WHITESIDE IL TRAINED SPOTTER
SEVERAL CITY STREETS CURB TO CURB DEEP WITH
WATER. SEWAGE BACKING INTO BASEMENTS.
DITCHES ALONG ILLINOIS 78 FULL WITH WATER
NEARLY TO THE EDGE OF THE ROAD. SEVERAL
YARDS IN THE CITY UNDER WATER.
1218 AM FLASH FLOOD ROCK ISLAND 41.48N 90.58W
03/28/2020 ROCK ISLAND IL NEWSPAPER
WATER FLOODING INTO THE CARVER WEIGHT ROOM
AT AUGUSTANA COLLEGE.
1220 AM FLASH FLOOD BETTENDORF 41.57N 90.48W
03/28/2020 SCOTT IA NEWSPAPER
3 FEET OF WATER ACROSS RIVER DRIVE.
1230 AM HEAVY RAIN 2 SSE DAVENPORT 41.53N 90.59W
03/28/2020 M3.77 INCH SCOTT IA TRAINED SPOTTER
SINCE RAIN BEGIN. STILL RAINING.
1239 AM FLASH FLOOD ROCK ISLAND 41.48N 90.58W
03/28/2020 ROCK ISLAND IL NEWSPAPER
24TH STREET AND 18TH AVENUE FLOODED WITH
PEOPLE STRANDED IN CARS.
1246 AM HEAVY RAIN 3 NNE ROCK ISLAND 41.52N 90.56W
03/28/2020 M2.02 INCH ROCK ISLAND IL CO-OP OBSERVER
OCCURRED BETWEEN 1141 PM AND 1212 AM.
1255 AM FLASH FLOOD BETTENDORF 41.56N 90.48W
03/28/2020 SCOTT IA TRAINED SPOTTER
2.5 TO 3 FEET OF WATER ACROSS MIDDLE RD JUST
WEST OF BELMONT RD.
0111 AM FLASH FLOOD DAVENPORT 41.56N 90.60W
03/28/2020 SCOTT IA DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED ACROSS THE CITY DUE TO
FLASH FLOODING.
0339 AM HEAVY RAIN ERIE 41.66N 90.08W
03/28/2020 M2.10 INCH WHITESIDE IL TRAINED SPOTTER
FELL IN APPROX 3 HRS.
0600 AM HEAVY RAIN 1 E GALT 41.78N 89.75W
03/28/2020 M2.23 INCH WHITESIDE IL MESONET
MESONET STATION CMOI2 ROCK RIVER AT COMO.
0610 AM HEAVY RAIN 3 NNE ROCK ISLAND 41.52N 90.57W
03/28/2020 M3.74 INCH ROCK ISLAND IL MESONET
MESONET STATION RCKI2 2.9 N ROCK ISLAND.
0630 AM HEAVY RAIN 1 N PLEASANT VALLEY 41.58N 90.42W
03/28/2020 M3.46 INCH SCOTT IA MESONET
MESONET STATION LECI4 MISSISSIPPI RIVER.
0720 AM HEAVY RAIN 2 SSE DAVENPORT 41.53N 90.59W
03/28/2020 M4.62 INCH SCOTT IA TRAINED SPOTTER
OVERNIGHT STORM TOTAL.
0723 AM HEAVY RAIN 4 N NEW LONDON 40.98N 91.41W
03/28/2020 M2.76 INCH HENRY IA MESONET
MESONET STATION FW6173 BUFFALO.
0730 AM HEAVY RAIN 2 SSE DAVENPORT 41.53N 90.59W
03/28/2020 M4.11 INCH SCOTT IA COCORAHS
COCORAHS STATION IA-ST-4 DAVENPORT 0.9 SSW.
0730 AM HEAVY RAIN 1 NE BETTENDORF 41.58N 90.47W
03/28/2020 M2.45 INCH SCOTT IA TRAINED SPOTTER
0750 AM HEAVY RAIN 1 ENE RIVERDALE 41.54N 90.45W
03/28/2020 M3.85 INCH SCOTT IA COCORAHS
COCORAHS STATION IA-ST-8 BETTENDORF 2.2 SE.
0756 AM HEAVY RAIN 1 E WHITESIDE COUNTY AI 41.75N 89.67W
03/28/2020 M2.53 INCH WHITESIDE IL AWOS
AWOS STATION KSQI STERLING/ROCK FALLS ARPT.
0800 AM HEAVY RAIN 1 NNE MOLINE 41.49N 90.48W
03/28/2020 M2.87 INCH ROCK ISLAND IL COCORAHS
COCORAHS STATION IL-RI-13 MOLINE 0.7 NNE.
0820 AM HEAVY RAIN 1 W BETTENDORF 41.56N 90.49W
03/28/2020 M2.85 INCH SCOTT IA TRAINED SPOTTER
OVERNIGHT STORM TOTAL. 1.19 INCH OF THE
TOTAL FELL SINCE MIDNIGHT.
0830 AM HEAVY RAIN 3 E STERLING 41.80N 89.64W
03/28/2020 M2.29 INCH WHITESIDE IL TRAINED SPOTTER
OVERNIGHT RAINFALL TOTAL.
&&
12Special weather statement, Mar 28, 11:21 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1121 AM CDT Sat Mar 28 2020 IAC031-103-115-139-183-281645- Louisa-Cedar-Johnson-Washington-Muscatine- 1121 AM CDT Sat Mar 28 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOUISA... SOUTHWESTERN CEDAR...EASTERN JOHNSON...NORTHEASTERN WASHINGTON AND NORTHWESTERN MUSCATINE COUNTIES UNTIL 1145 AM CDT... At 1120 AM CDT, a strong thunderstorm was located near Richmond, or near Washington, moving quickly northeast at 55 mph. Penny size hail is possible with this storm. Locations impacted include... Iowa City, Washington, West Branch, West Liberty, Kalona, Lone Tree, University Heights, Riverside, Hills, Rochester, Richmond, Buchanan, Newport, Cedar Valley, Muscatine County Fairgrounds, Washington Airport, Johnson County Fairgrounds, Sutliff, Haskins and Springdale. This includes Interstate 80 in Iowa between mile markers 245 and 265. If outdoors, consider seeking shelter inside a building. LAT...LON 4125 9163 4136 9182 4186 9138 4169 9109 TIME...MOT...LOC 1620Z 218DEG 50KT 4138 9166 12
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 9:13 PM CDT | River Flood Watch | DVN | Dubuque | 61 hr |
| Mar 27, 11:51 PM CDT | Flash Flood Warning | DVN | Muscatine, Scott | 4 hr |
| Mar 28, 12:35 AM CDT | Special Weather Statement | DVN | Iowa | 25 min |
| Mar 28, 1:05 AM CDT | Special Weather Statement | DVN | Iowa, Johnson | 40 min |
| Mar 28, 1:37 AM CDT | Special Weather Statement | DVN | Keokuk | 23 min |
| Mar 28, 1:53 AM CDT | Severe Thunderstorm Warning | DVN | Keokuk, Washington | 26 min |
| Mar 28, 2:29 AM CDT | Special Weather Statement | DVN | Clinton | 31 min |
| Mar 28, 2:44 AM CDT | Special Weather Statement | DVN | Cedar | 31 min |
| Mar 28, 2:55 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 35 min |
| Mar 28, 3:57 AM CDT | Special Weather Statement | DVN | Jefferson | 33 min |
| Mar 28, 4:21 AM CDT | Special Weather Statement | DVN | Louisa | 24 min |
| Mar 28, 5:19 AM CDT | Special Weather Statement | DVN | Iowa | 26 min |
| Mar 28, 10:52 AM CDT | River Flood Warning | DVN | Dubuque, Jackson | 22 days |
| Mar 28, 10:52 AM CDT | River Flood Warning | DVN | Clinton, Scott | 24 days |
| Mar 28, 10:52 AM CDT | River Flood Warning | DVN | Lee | 21 days |
| Mar 28, 11:25 AM CDT | River Flood Watch | DVN | Clinton | 21 days |
| Mar 28, 11:25 AM CDT | River Flood Watch | DVN | Scott | 10 hr |
| Mar 28, 6:03 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan | 42 min |
| Mar 28, 6:13 PM CDT | Tornado Warning | DVN | Benton, Buchanan | 47 min |
| Mar 28, 6:53 PM CDT | Tornado Warning | DVN | Buchanan, Delaware | 28 min |
| Mar 27, 11:32 PM CDT | Special Weather Statement | DVN | Rock Island, Whiteside | 58 min |
| Mar 28, 3:21 AM CDT | Special Weather Statement | DVN | Carroll | 24 min |
| Mar 28, 4:49 AM CDT | Special Weather Statement | DVN | Mercer | 26 min |
| Mar 28, 5:15 AM CDT | Special Weather Statement | DVN | Rock Island | 30 min |
| Mar 28, 10:39 AM CDT | River Flood Watch | DVN | Whiteside | 24 hr |
| Mar 28, 3:42 PM CDT | Special Weather Statement | DVN | Rock Island | 33 min |
| Mar 28, 4:15 PM CDT | Special Weather Statement | DVN | Carroll, Stephenson | 30 min |
| Mar 28, 4:48 PM CDT | Tornado Warning | DVN | Warren | 42 min |
| Mar 28, 5:29 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 31 min |
| Mar 28, 5:52 PM CDT | Tornado Warning | DVN | Bureau, Henry | 38 min |
| Mar 28, 6:33 PM CDT | Tornado Warning | DVN | Henderson, Warren | 42 min |
Nearby
Special Weather Statements in Iowa, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.